# SDR SCNA20241028338

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 61,628 hours, 39,560 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE IS NOT INSTALLED CORRECTLY. LOWER SUPPORT PIN NOT SEATED IN THE MOUNT.  RESOLUTION:   INSTALLED L1 ESCAPE SLIDE CORRECTLY INTO LOWER SUPPORT BRAKET.  REF AMM 25-66-01.
